MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device did not seal.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was implanted on (b)(6) 2026.Post implant a device leak measuring approximately 5mm was noted.The physician had attempted to use a 40mm closure device; however, due to the patient's large anatomy, the device could not be positioned with adequate depth.The patient was discharged following the procedure.At the routine 45-day follow-up, transesophageal echocardiography (tee) imaging confirmed the 5mm leak was still present.As a result, the patient remained on oral anticoagulation (oac) medication.At a subsequent follow-up visit, computed tomography (ct) imaging showed that the 5mm leak remained unchanged.The patient has elected to have the leak coiled with an interventional cardiologist at a later date.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50165647
Report Number2124215-2026-42277
Device Sequence Number20160007
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)281102(10)37855486
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0037855486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexMale